MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient reports no falls or excessive activity.This revision replaced the original leads with tined leads in order to mitigate the potential for migration in the future.Lead migration is a known risk of implantable neuromodulation systems.
 
Event or Problem Description
"patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2022 and later reported that the area of stimulation was not the area of pain.Xray imaging found the implanted leads had migrated away from the target nerve.Surgical revision was performed on (b)(6) 2022 to replace the existing leads and position the replacement leads at the target nerve for pain relief therapy (see mdr 3015425075-2023-00158).Patient reported no pain relief after the initial revision, thus a second procedure was performed on (b)(6) 2023.Leads were replaced with tined leads to mitigate potential for future migration.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key17446360
Report Number3015425075-2023-00174
Device Sequence Number14146614
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public0100812537035628112204081725040810QJ133
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2025
Device Model Number72011
Device Catalogue Number72011
Device Lot NumberQJ133
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown